# SDR ASAA2024021047781

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 23,069 hours, 7,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG35486
- Condition: Torn
- Location: Aft Entry Door
- Part time: 12,096 hours, 3,865 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L2 SLIDE PACK IS TORN AND DRAGGING ON FLOOR. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR SLIDE PACK REF AMM 25-66-01-00-802, AND 25-66-01-400-801.
